Jump to content

Photo

Does It Really Bring Everything To The Surface Or Is This A Myth ?

accutane surface pores clogged

6 replies to this topic

#1 Lindseym

Lindseym

    Member

  • Members
  • Posts & Likes
    Posts: 103
    Likes: 1
About Me
  • Gender:Female
  • Location:Alberta
  • Joined: 12-December 11

Posted 15 October 2012 - 10:39 AM

I am taking this out of my blog...
I am on day 19 of my accutane treatment (40mg per day) It seems like my entire face is covered completely with bumps, it feels absolutely gross to touch. Even my neck where I have never had a pimple before is also covered. It is really disheartening. I am praying this is just accutane bringing all the bad to the surface ... but when I research many articles say it is a myth that accutane does that.

I am considering stopping the accutane so that my skin can smooth out if it really is a myth that this isnt happening because the accutane is bringing everything to the surface... I would rather deal with a life of a cyst or 2 all the time than hundreds of tiny ones all over the place ! especially when people at work, home, and during my sport outings keep commenting on how bad my face looks, how red, and how bumpy *sigh*

#2 betterness24

betterness24

    Rejuvenator

  • Veteran Members
  • Posts & Likes
    Posts: 133
    Gallery Images: 1
    Blog Entries: 5
    Likes: 37
About Me
  • Gender:Male
  • Location:Tennessee
  • Interests:God, Family, Friends, Guitar, Tennis, Painting, Weight-Lifting, Video-Games, Computer Tech, Android, Becoming Better... (work in progress)
  • Joined: 05-October 12

Posted 15 October 2012 - 10:50 AM

hey I just wanted to say, as bad as it seems right now- I would recommend riding it out- at least until you have satisfied your doctor.

if you don't, you'll always think back and wonder "if I had only given it 1 more week.."

I'm no professional, so please don't take my advice as anything more than that.. just an opinion. but I just think you should stick it out a little longer.

What is your doctor saying? Is this normal for some? Because I don't remember accutane doing that to me. But this was over 5 years ago so I don't really remember everything vividly.

#3 Lindseym

Lindseym

    Member

  • Members
  • Posts & Likes
    Posts: 103
    Likes: 1
About Me
  • Gender:Female
  • Location:Alberta
  • Joined: 12-December 11

Posted 15 October 2012 - 11:20 AM

My Doctor is on vacation... of coure so I have to wait another 2 weeks to see him. I went on accutane to get rid of waking up with 2 new ones everyday.... my cheeks were normally so smooth I loved to touch them ( definitely not the case before my first course) but now its just gross there isnt a pore that isnt inflamed and all of a sudden I have 10 times the black heads .... I have yet to have an active pimple since starting and no cyst in sight ... the one by my eye that was obstructing my vision has gone away ...no signs of another one but man this looks bad... it looks even worse with makeup on as they arent red just raised so it looks like I have giant goosebumps everywhere....and they are rock hard...not just the kind that you can extract easily.

#4 andrewbleah

andrewbleah

    I'm wise.

  • Veteran Members
  • Posts & Likes
    Posts: 370
    Gallery Images: 2
    Blog Entries: 7
    Likes: 42
About Me
  • Gender:Male
  • Joined: 23-June 12

Achievements

     

Posted 15 October 2012 - 11:30 AM

Yes this is what accutane does.
Well if it's a myth or not , no.But in medical terms. it's called differently
I had such a bad IB that I had to stop using accutane for 2 weeks and prednisone and antibiotcs for the infection were necessary.
It will pass.
Make urself busy , time does fly.

#5 betterness24

betterness24

    Rejuvenator

  • Veteran Members
  • Posts & Likes
    Posts: 133
    Gallery Images: 1
    Blog Entries: 5
    Likes: 37
About Me
  • Gender:Male
  • Location:Tennessee
  • Interests:God, Family, Friends, Guitar, Tennis, Painting, Weight-Lifting, Video-Games, Computer Tech, Android, Becoming Better... (work in progress)
  • Joined: 05-October 12

Posted 15 October 2012 - 11:32 AM

Near the end of my treatment, there were two large cysts on my face (opposite sides) that never went away. They had both turned into keloids and eventually had to have direct cortisone injections to shrink them. I don't say this to scare you.. but just to make you aware- these "rock hard" bumps you're talking about just reminded me of mine. In saying that, they might never go away and may remain raised until you take further action like I did. Purely speculative of course.

And yea that's doctors for you.. sorry to hear that. But I would say that's a good sign if you haven't had any recent acne activity. It means it's doing its job. I'd just give it more time. Things will look up :)

#6 Lindseym

Lindseym

    Member

  • Members
  • Posts & Likes
    Posts: 103
    Likes: 1
About Me
  • Gender:Female
  • Location:Alberta
  • Joined: 12-December 11

Posted 15 October 2012 - 11:40 AM

Thanks guys, this gives me more hope... I am always terrified that my bump all over skin that I had before my first course would come back...and so far it has, I am hoping this is temporary :)

#7 DarkDragoon

DarkDragoon

    It was crimson, like a drop of blood.

  • Veteran Members
  • Posts & Likes
    Posts: 884
    Gallery Images: 7
    Likes: 14
About Me
  • Gender:Male
  • Location:CT
  • Joined: 05-August 04

Posted 15 October 2012 - 11:44 AM

The only reason it could be considered a myth is because there is no scientific proof as to why it happens. That being said, there is also so scientific proof as to why accutane works. But the fact is, it does happen. The shit just comes out and unfortunately a lot of it gets infected and turns into pimples along the way.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users